Bavouzet-Morel, Marie-Pierre, and Messaoud, Marouen. "Computation of Greeks using Malliavin's calculus in jump type market models.." Electronic Journal of Probability [electronic only] 11 (2006): 276-300. <http://eudml.org/doc/127538>.
@article{Bavouzet2006,
author = {Bavouzet-Morel, Marie-Pierre, Messaoud, Marouen},
journal = {Electronic Journal of Probability [electronic only]},
language = {eng},
pages = {276-300},
publisher = {University of Washington, Department of Mathematics, Seattle, WA; Duke University, Department of Mathematics, Durham},
title = {Computation of Greeks using Malliavin's calculus in jump type market models.},
url = {http://eudml.org/doc/127538},
volume = {11},
year = {2006},
}
TY - JOUR
AU - Bavouzet-Morel, Marie-Pierre
AU - Messaoud, Marouen
TI - Computation of Greeks using Malliavin's calculus in jump type market models.
JO - Electronic Journal of Probability [electronic only]
PY - 2006
PB - University of Washington, Department of Mathematics, Seattle, WA; Duke University, Department of Mathematics, Durham
VL - 11
SP - 276
EP - 300
LA - eng
UR - http://eudml.org/doc/127538
ER -